標題: Approximation of entropy on hyperbolic sets for one-dimensional maps and their multidimensional perturbations
作者: Li, Ming-Chia
Malkin, M. I.
應用數學系
Department of Applied Mathematics
關鍵字: chaotic dynamics;difference equations;one-dimensional maps;topological entropy;hyperbolic orbits
公開日期: 1-Jun-2010
摘要: We consider piecewise monotone (not necessarily, strictly) piecewise C (2) maps on the interval with positive topological entropy. For such a map f we prove that its topological entropy h (top)(f) can be approximated (with any required accuracy) by restriction on a compact strictly f-invariant hyperbolic set disjoint from some neighborhood of prescribed set consisting of periodic attractors, nonhyperbolic intervals and endpoints of monotonicity intervals. By using this result we are able to generalize main theorem from [1] on chaotic behavior of multidimensional perturbations of solutions for difference equations which depend on two variables at nonperturbed value of parameter.
URI: http://dx.doi.org/10.1134/S1560354710020097
http://hdl.handle.net/11536/5358
ISSN: 1560-3547
DOI: 10.1134/S1560354710020097
期刊: REGULAR & CHAOTIC DYNAMICS
Volume: 15
Issue: 2-3
起始頁: 210
結束頁: 221
Appears in Collections:Articles


Files in This Item:

  1. 000277098300009.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.